# SDR DHL2007741553

- Difficulty date: July 26, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 990 AT STR 26L,  FRAME DENTED.  CUT OUT DAMAGED AREA, DIMENSIONS 1.0 BY .625;  FABRICATED REPAIR DOUBLER FROM 7075-T0, .071 BY 10 BY 4.25, PO NR 9004690, PER B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5.  HEAT TREATED DOUBLER TO T-6 CONDITION PER FASI ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER, PER B727 SRM 51-10-2 AND 51-40-3 FIG 1.
